Amiodarone Skin Toxicity
Bluish-grey discoloration of the face after 1 year of treatment with amiodarone in a 54-year-old man with a history of ventricular tachycardia (left). Discoloration has almost completely disappeared 9 months after the drug was discontinued (right). The patient was given an implantable cardioverter-defibrillator for recurrent sustained ventricular tachycardia.
The editor of Images in Cardiovascular Medicine is Hugh A. McAllister, Jr, MD, Chief, Department of Pathology, St Luke’s Episcopal Hospital and Texas Heart Institute, and Clinical Professor of Pathology, University of Texas Medical School and Baylor College of Medicine.
Circulation encourages readers to submit cardiovascular images to Dr Hugh A. McAllister, Jr, St Luke’s Episcopal Hospital and Texas Heart Institute, 6720 Bertner Ave, MC1–267, Houston, TX 77030.
- Copyright © 1998 by American Heart Association